DOI QR코드

DOI QR Code

CONVERGENCE THEOREMS AND STABILITY PROBLEMS OF THE MODIFIED ISHIKAWA ITERATIVE SEQUENCES FOR STRICTLY SUCCESSIVELY HEMICONTRACTIVE MAPPINGS

  • Liu, Zeqing (DEPARTMENT OF MATHEMATICS, LIAONING NORMAL UNIVERSITY) ;
  • Kim, Jong-Kyu (DEPARTMENT OF MATHEMATICS, KYUNGNAM UNIVERSITY) ;
  • Kim, Ki-Hong (DEPARTMENT OF MATHEMATICS, KYUNGNAM UNIVERSITY)
  • Published : 2002.08.01

Abstract

The Purpose Of this Paper is to introduce the concept of a class of strictly successively hemicontractive mappings and construct certain stable and almost stable iteration procedures for the iterative approximation of fixed points for asymptotically nonexpansive and strictly successively hemicontractive mappings in Banach spaces.

References

  1. Proc. Amer. Math. Soc. v.68 Weak convergence to the fixed point of an asymptotically nonexpansive map S. C. Bose https://doi.org/10.1090/S0002-9939-1978-0493543-4
  2. Colloq. Math. v.65 Convergence of iterates of asymptotically nonexpansive mappings in Banach spaces with the uniform Opial property F. E. Bruck;T. Kuczumow;S. Reich https://doi.org/10.4064/cm-65-2-169-179
  3. Number Funct. Anal. Optimiz v.15 Fixed point iterations for strictly hemicontractive maps in uniformly smooth Banach spaces C. E. Chidume;M. O. Osilike https://doi.org/10.1080/01630569408816593
  4. Proc. Amer. Math. Soc. v.35 A fixed point theorem for asymptotically nonexpansive mappings K. Goebel;W. A. Kirk https://doi.org/10.1090/S0002-9939-1972-0298500-3
  5. Ph. D. thesis, University of Missouri-Rolla Fixed points theory and stability results for fixed point iteration procedures A. M. Harder
  6. Math. Japon v.33 A stable iteration procedure for nonexpansive mappings A. M. Harder;T. L. Hicks
  7. Math. Japon v.33 Stability results for fixed point iteration procedures A. M. Harder;T. L. Hicks
  8. J. Math. Soc. Japan v.19 Nonlinear semigroups and evolution equations T. Kato https://doi.org/10.2969/jmsj/01940508
  9. Israel J. Math. v.17 Fixed point theorems for non-Lipschitzian mappings of asymptotically nonexpansive type W. A. Kirk https://doi.org/10.1007/BF02757136
  10. J. Math. Anal. Appl. v.194 Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces L. S. Liu https://doi.org/10.1006/jmaa.1995.1289
  11. J. Math. Anal. Appl. v.227 Stability of the Mann and Ishikawa iteration procedures for φ-strong pseudo-contractions and nonlinear equations of the φ-strongly accretive type M. O. Osilike https://doi.org/10.1006/jmaa.1998.6075
  12. Proc. Amer. Math. Soc. v.84 Construction of fixed points for asymptotically nonexpansive mappings G. B. Passty
  13. J. Math. Anal. Appl. v.56 Comments on two fixed point iteration methods B. E. Rhoades https://doi.org/10.1016/0022-247X(76)90038-X
  14. Bull. Austral. Math. Soc. v.43 Weak and strong convergence to fixed points of asymptotically nonexpansive mappings J. Schu https://doi.org/10.1017/S0004972700028884
  15. J. Math. Anal. Appl. v.158 Iterative construction of fixed points of asymptotically nonexpansive mappings J. Schu https://doi.org/10.1016/0022-247X(91)90245-U
  16. Proc. Amer. Math. Soc. v.122 Fixed point iteration processes for asymptotically nonexpansive mappings K. K. Tan;H. K. Xu https://doi.org/10.1090/S0002-9939-1994-1203993-5
  17. Nonlinear Anal. v.16 Existence and convergence for fixed points of mappings of asymptotically nonexpansive type H. K. Xu https://doi.org/10.1016/0362-546X(91)90201-B

Cited by

  1. Convergence theorem for fixed points of nearly uniformly -Lipschitzian asymptotically generalized -hemicontractive mappings vol.71, pp.12, 2009, https://doi.org/10.1016/j.na.2009.06.091
  2. The equivalence between the convergences of Ishikawa and Mann iterations for an asymptotically nonexpansive in the intermediate sense and strongly successively pseudocontractive maps vol.289, pp.1, 2004, https://doi.org/10.1016/j.jmaa.2003.09.057
  3. Convergence and summable almost T-stability of the random Picard-Mann hybrid iterative process vol.2015, pp.1, 2015, https://doi.org/10.1186/s13660-015-0815-0
  4. On the equivalence of the convergence criteria between modified Mann–Ishikawa and multi-step iterations with errors for successively strongly pseudo-contractive operators vol.180, pp.2, 2006, https://doi.org/10.1016/j.amc.2005.12.041
  5. A Weak Convergence Theorem for Total Asymptotically Pseudocontractive Mappings in Hilbert Spaces vol.2011, 2011, https://doi.org/10.1155/2011/859795